# SDR SWAA2022101359190

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,677 hours, 45,975 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER FORWARD SLIDER CRACKED. / [01] R&R LEFT HORIZONTAL STABILIZER UPPER FORWARD SLIDER PER AMM 53-31-31-401 CONFIG 2-NG.
